# SDR A6WA201644135

- Difficulty date: July 21, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 31,329 hours, 30,837 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 BULKHEAD FWD FACE IS CHAFED 5 PLACES FROM SCREW CONTACT.  ALL 5 PLACES ARE 30" ABOVE FLOOR LEVEL AT LBL18, LBL27, RBL18, RBL27, RBL36.  REPAIRED AFT PRESSURE BULKHEAD FWD FACE AT 5 LOCATIONS, 30" ABOVE FLOOR AT LBL18, LBL27, RBL18, RBL27, RBL36 IAW REO 601R-53-61-1285, REO 601R-53-61-2155.
